# SDR AALA202107133437

- Difficulty date: July 8, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGED BAFFLE INTERCOSTAL BELOW TRANSITION PANEL BETWEEN STA 500E AND STA 500F AT LBL 23, MEASURING L=3.0 IN, W=0.5 IN, D=0.5 IN. REPLACED INTERCOSTAL WITH NEW IAW SRM 53-00-01-6.
